Mixed Variational Inequalities Driven by Fractional Evolutionary Equations
- 3 Downloads
The goal of the present paper is to investigate an abstract system, called fractional differential variational inequality, which consists of a mixed variational inequality combined with a fractional evolution equation in the framework of Banach spaces. Using discrete approximation approach, an existence theorem of solutions for the inequality is established under some suitable assumptions.
Key wordsfractional differential variational inequality C0-semigroup Minty mixed variational inequality existence mild solutions
2010 MR Subject Classification26A33 34A08 35J88 47J20 49J40
Unable to display preview. Download preview PDF.
This article is dedicated to one of Shengda Zeng’s best friend Ms. Yaping Qiu to the occasion of her honey wedding day (January 26, 2018).
- Liu Z H, Loi N V, Obukhovskii V. Existence and global bifurcation of periodic solutions to a class of differential variational inequalities. Int J Bifurcat Chaos, 2013, 23(7): ID: 1350125Google Scholar
- Migórski S, Ochal A, Sofonea M. Nonlinear Inclusions and Hemivariational Inequalities. Models and Analysis of Contact Problems, Advances in Mechanics and Mathematics 26. New York: Springer, 2013Google Scholar
- Yang M G, Xiao Y B, Huang N J. Coderivative conditions for calmness of implicit multifunctions and applications. J Nonlinear Convex Anal, 19(1): 97–113Google Scholar